# SDR S2YA99031

- Difficulty date: December 27, 1999
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 1143610441
- Condition: Shorted
- Location: Squat Switch
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1826 - MKE-CMH - THE STALL WARNING (HEAT) LIGHT ILLUMINATED.  THE CREW CYCLED THE SWITCH SEVERAL TIMES AND THEN MADE AN AIRTURN BACK TO MKE.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND HIGH RESISTANCE FOR THE GROUND WIRE ON THE LEFT SQUAT SWITCH.  MAINTENANCE REPLACED THE SQUAT SWITCH WIRE HARNESS AND OPS CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
